# SDR 07FDEA03562

- Difficulty date: September 11, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 37,666 hours, 19,220 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57141283
- Condition: Corroded
- Location: Zone 600 - Rh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN MLG RIB 5 FWD LUG ON BOTH WINGS.  REPAIR PERFORMED BY SPOT FACING AND OVERSIZING WITH NEW BUSHES IAW REPAIR DRW R572-40221 ISSUE E, APPROVED BY EA 6-5751-95903 AND RAS/BAE/1002238/2006 ISSUE A.
